Generalized additive games

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02351133
Contributor : Stefano Moretti <>
Submitted on : Wednesday, November 6, 2019 - 12:02:16 PM
Last modification on : Thursday, November 7, 2019 - 1:43:40 AM

Identifiers

Collections

CNRS | PSL

Citation

Giulia Cesari, Roberto Lucchetti, Stefano Moretti. Generalized additive games. International Journal of Game Theory, Springer Verlag, 2017, 46 (4), pp.919-939. ⟨10.1007/s00182-016-0561-7⟩. ⟨hal-02351133⟩

Share

Metrics

Record views

5